DocServer

Items where Author is "Tsui, Sze-Kai"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Archbold, Robert and Lazar, Aldo J. and Tsui, Sze-Kai and Wright, Steve (1991) Factor state extensions of type III. J. Funct. Anal., 95 (1). pp. 219-230.

Lazar, Aldo J. and Tsui, Sze-Kai and Wright, Steve (1988) Pure state extensions of the trace on the Choi algebra. Proc. Amer. Math. Soc., 102 (4). pp. 957-964.

Lazar, Aldo J. and Tsui, Sze-Kai and Wright, Steve (1987) Derivations from subalgebras of C\ast-algebras with continuous trace. Rocky Mountain J. Math., 17 (1). pp. 121-133.

This list was generated on Mon Nov 20 08:07:37 2017 AEDT.